# SDR AMTA200400032

- Difficulty date: January 9, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Unit
- Part number: 430101
- Part serial: 010225
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING THROUGH 16,000 FEET SUSPECTED ENGINE SURGE.  AT 11,000 FEET, NOTICED RIGHT ENGINE FUEL FLOW AND EGT HIGHER.  FUEL FLOW ABOUT 1000 LBS HIGHER THAN LEFT ENGNE AND EGT ABOUT 100 DEGREES HIGHER THAN LEFT ENGINE.  ON POST RIGHT ENGINE SURGE BITE EICAS MSG.  REMOVED AND REPLACED DGCU IAW MM 73-21-10-4, LOWER RIGHT ENGINE.  (M)
